# SDR SABA020038

- Difficulty date: March 20, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N881CC
- Make and model: Dhav DHC8102
- Aircraft serial: 294
- Aircraft time: 26,331 hours, 22,718 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 7003360941
- Part serial: 89041301
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 881 ON FLIGHT 5027 FROM CLT TO CVG.  DURING CRUISE FLIGHT AFTER DEPARTURE FROM CLT THE NR 1 AHARS BECAME INOPERATIVE.  NO EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED TO CLT AND LANDED WITH NO OTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AHARS UNIT.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
